# SDR AALA20160421006

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 12,945 hours, 5,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5496
- Condition: Failed
- Location: Cabin
- Part time: 11,740 hours, 4,860 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT LT EMER LIGHTS DID NOT PASS MINIMUM TIME LIMIT DURING FUNCTIONAL CHECK.  R & R POWER SUPPLY IAW AMM 33-51-06.  SYS CHECKED NORMAL.
